Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Mappings of real algebraic hypersurfaces


Authors: M. S. Baouendi and Linda Preiss Rothschild
Journal: J. Amer. Math. Soc. 8 (1995), 997-1015
MSC: Primary 32H02; Secondary 32C16, 32F25
DOI: https://doi.org/10.1090/S0894-0347-1995-1317227-3
MathSciNet review: 1317227
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A1] M. Artin, On the solutions of analytic equations, Invent. Math. 5 (1968), 277-291. MR 0232018 (38:344)
  • [A2] -, Algebraic approximation of structures over complete local rings, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 23-58. MR 0268188 (42:3087)
  • [BJT] M.S. Baouendi, H. Jacobowitz, and F. Treves, On the analyticity of CR mappings, Ann. of Math. (2) 122 (1985), 365-400. MR 808223 (87f:32044)
  • [BR1] M.S. Baouendi and L.P. Rothschild, Germs of CR maps between real analytic hypersurfaces, Invent. Math. 93 (1988), 481-500. MR 952280 (90a:32036)
  • [BR2] -, Geometric properties of smooth and holomorphic mappings between hypersurfaces in complex space, J. Differential Geom. 31 (1990), 473-499. MR 1037411 (91g:32032)
  • [BR3] -, Images of real hypersurfaces under holomorphic mappings, J. Differential Geom. 36 (1992), 75-88. MR 1168982 (94i:32028)
  • [BB] E. Bedford and S. Bell, Extension of proper holomorphic mappings past the boundary, Manuscripta Math. 50 (1985), 1-10. MR 784136 (86h:32041)
  • [BM] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, NJ, 1948. MR 0027863 (10:366a)
  • [CM] S.S. Chern and J.K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. MR 0425155 (54:13112)
  • [DL] J. Denef and L. Lipschitz, Power series solutions of algebraic differential equations, Math. Ann. 267 (1984), 213-238. MR 738249 (85j:12010)
  • [DF] K. Diederich and J.E. Fornaess, Proper holomorphic mappings between real-analytic pseudoconvex domains in $ {C^n}$, Math. Ann. 282 (1988), 681-700. MR 970228 (89m:32045)
  • [DW] K. Diederich and S. Webster, A reflection principle for degenerate hypersurfaces, Duke Math. J. 47 (1980), 835-843. MR 596117 (82j:32046)
  • [Fo] F. Forstnerič, Extending proper holomorphic mappings of positive codimension, Invent. Math. 95 (1989), 31-62. MR 969413 (89j:32033)
  • [Fr] M. Freeman, Real submanifolds with degenerate Levi form, Several Complex Variables, Part I, Proc. Sympos. Pure Math., vol. 30, Amer. Math. Soc., Providence, RI, 1977, pp. 141-147. MR 0457767 (56:15971)
  • [GR] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, NJ, 1965. MR 0180696 (31:4927)
  • [H] X. Huang, On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions (to appear). MR 1296739 (95i:32030)
  • [K] J.J. Kohn, Boundary behavior of $ \overline \partial $ on weakly pseudoconvex manifolds of dimension two, J. Differential Geom. 6 (1972), 523-542. MR 0322365 (48:727)
  • [N] K. Nomitzu, Lie groups and differential geometry, Publ. Math. Soc. Japan, Tokyo, 1956. MR 0084166 (18:821d)
  • [P] H. Poincaré, Les fonctions analytiques de deux variables et la représentation conforme, Rend. Circ. Mat. Palermo (2) 23 (1907), 185-220.
  • [S] N. Stanton, Infinitesimal CR automorphisms of rigid hypersurfaces, Amer. Math. J. 117 (1995), 141-167. MR 1314461 (96a:32036)
  • [T] N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of $ n$ complex variables, J. Math. Soc. Japan 14 (1962), 397-429. MR 0145555 (26:3086)
  • [W1] S.M. Webster, On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43 (1977), 53-68. MR 0463482 (57:3431)
  • [W2] -, On mapping an $ n$-ball into an $ (n + 1)$-ball in complex space, Pacific J. Math. 81 (1979), 267-272. MR 543749 (81h:32022)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32H02, 32C16, 32F25

Retrieve articles in all journals with MSC: 32H02, 32C16, 32F25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1317227-3
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society